# SDR IPXA1568768

- Difficulty date: August 17, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW WILL NOT CLOSE/OPEN.  REMOVED F/O'S R-2 WINDOW TRIM ANC CHART HOLDER ASSY DISCONNECTED LINK ARM FROM TORQUE TUBE (LOWER WINDOWS) ANY WINDOW HEAT TERMINALS AND CONNECTOR REF MM 56 11 02 4 ( RR 0989575 8-16-11) OPENED LMECA`S COMPLETED ALL OPEN LMECA R2 WINDOW.  OPS CKS GOOD.
